MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; TEST,HCG,PREGNANCY,COMBO,CASS,20/10 MIU

Medline Industries, LP MEDLINE; TEST,HCG,PREGNANCY,COMBO,CASS,20/10 MIU
Catalog Number MPH22025HCG
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2023
Type of Reportable Event Malfunction

Brand Name
MEDLINE
Common Device Name
TEST,HCG,PREGNANCY,COMBO,CASS,20/10 MIU
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
rizwan shaik
three lakes drive
northfield, IL 60093--275
MDR Report Key50829178
Report Number1417592-2026-45550
Device Sequence Number10575786
Product Code JHI
UDI-Device Identifier30884389191884
UDI-Public30884389191884
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K062361
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMPH22025HCG
Device Lot Number672068
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2023
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown